# SDR IPXA2018090733662

- Difficulty date: August 16, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67291
- Part serial: 48453
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 4 SLAT UPPER SKIN BETWEEN STA XOS 571-580 HAS MULTIPLE DENTS AND PREVIOUS REPAIR. REPAIRED DAMAGED NR 4 SLAT BETWEEN STA XOS 571-580 IAW EA 011-5750-01-A7450 REV I/R AND EO MD11-5750-69820-A. (MAJOR)
